# SDR AU000831

- Difficulty date: September 8, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 6524001
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) CABIN LIGHTING BALLAST LOCATED ABOVE ROW 3 FAILED.
